lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A stochastic SIRI epidemic model with relapse and media coverage
Univ Seville, Spain.
Ibn Tofail Univ, Morocco.
Linnaeus University, Faculty of Technology, Department of Mathematics.ORCID iD: 0000-0002-7790-0539
Ibn Tofail Univ, Morocco.
2018 (English)In: Discrete and continuous dynamical systems. Series B, ISSN 1531-3492, E-ISSN 1553-524X, Vol. 23, no 8, p. 3483-3501Article in journal (Refereed) Published
Abstract [en]

This work is devoted to investigate the existence and uniqueness of a global positive solution for a stochastic epidemic model with relapse and media coverage. We also study the dynamical properties of the solution around both disease-free and endemic equilibria points of the deterministic model. Furthermore, we show the existence of a stationary distribution. Numerical simulations are presented to confirm the theoretical results.

Place, publisher, year, edition, pages
American Institute of Mathematical Sciences, 2018. Vol. 23, no 8, p. 3483-3501
Keywords [en]
Epidemic model, media coverage, stochastic process, stationary distribution, ergodicity
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-78615DOI: 10.3934/dcdsb.2018250ISI: 000447285000024Scopus ID: 2-s2.0-85052129546OAI: oai:DiVA.org:lnu-78615DiVA, id: diva2:1260271
Available from: 2018-11-01 Created: 2018-11-01 Last updated: 2019-08-29Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Pettersson, Roger

Search in DiVA

By author/editor
Pettersson, Roger
By organisation
Department of Mathematics
In the same journal
Discrete and continuous dynamical systems. Series B
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 32 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf